Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Effects of frequent erection

Premium Questions

doctor1 MD

I have been suffering from prolonged painless erection almost 2 years now. Gradually the erection time and hardness increased. Last one year I get erection every night that lasts hours until I get up ...

doctor1 MD

HELLO. MY 13 YEAR OLD SON IS EXPERIENCING FREQUENT ERECTIONS AND SAYS THERE IS PAIN AND THROBBING . I AM A SINGLE MUM AND DON'T KNOW WHAT IS MEANT TO HAPPEN WITH BOYS....THANK YOU ...

doctor1 MD

to conceive, due to tension, nowadays, I find it hard with my penis maintaining erection during intercourse. In the first two years, there were no problem at all. Can you recommend any TABLET (with no side effects ...

doctor1 MD

wht cud be the reason for very frequent erections ...

doctor1 MD

hi sir i am 32 years old i am suffering erection problem during sex with my wife,,,just 2 months ... of medicine i can use for this,, which has no side effect ...

Public Forum Discussions

doctor1 MD

Please help! I m 29 yo and have been masturbating frequently as long as I remember, on average ... I ve noticed over the past month or so it has been very difficult to achieve an erection. I ve had ...

doctor1 MD

erections, at the most inconvenient of times. I am 34 years of age and have never had this problem before. I ... a lot more frequently. Is there somthing wrong with me? ...

doctor1 MD

Hi I am Andrew and I am having way too many erections. Probably every 10 minutes I get one. Also I have recently had blood in my poop and toilet paper and it is more than a little and I am nervous. My ...

doctor1 MD

My husband gets frequent painful erections throughout the day and it is affecting his job due to being very embarassed to be walking around with an erection all day. He has to come home and masturbate ...

doctor1 MD

I am 24 and I still get uncontrolable erections. Its embarassing becuase I am a larger guy so its very noticeable. How can I stop them or decrease the frequency, it happens every single day, also I ...

doctor1 MD

i have a weak erection .... less blood flow in penis ... i feel that it hapenned because of frequent masturbation .... i wasn t like that before ... i feel that it was harder .... what can i do ...

doctor1 MD

Hi sir iam 23 years old and i have a habit of Masturbation since 5 years is it effects to me in future nd also causes any weakness of erection or semen ejaculation ...

doctor1 MD

Hi, i am newly married 2 months ago. For first month i have no issues having sex(I had very frequently in first month almost twice a day). Now, my penis is not ejecting. Please advice do i have problem ...

doctor1 MD

Sexual problem i am 40 year old, male lately i dont have hard erection, i try to induce myself in watching lots of porno materials on the website, sometimes this helps me to get the erection, i dont have ...

doctor1 MD

years I hv been masturbating, not so frequently.I feel that my erection is not proper sometimes or I can ...

Mobile Questions and Answers

doctor1 MD

Adderall is a psycho-stimulant medicine. It has varied side effect. The side effects depend upon the dose consumed. Sexual side effects in males may include erectile dysfunction, frequent erections, or prolonged erections. You please report to your psychiatrist this side effect. You will get proper advice for the same.

doctor1 MD

Hello.Currently there are effective treatments for erectile dysfunction as Sildenafil,Tadalafil or Vardenafil.You must go to a Urologist for examination and prescription.I wish you good health. (If the answer has helped you, please indicate this)

doctor1 MD

There is no such spray recommended for the penile erection. reply with thanks.